# SDR AALA20150619012

- Difficulty date: June 19, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N466AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49596
- Aircraft time: 76,733 hours, 40,954 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH, RECEIVED AN UNSAFE NLG INDICATION ON, WHEN GEAR PLACED DOWN.  ACFT DID NOT GET SAFE NOSE GEAR DOWN INDICATION.  FOUND GREEN NOSE GEAR BULBS BURNED OUT.  R & R BULBS.  LIGHT PRESS TO TEST NOSE GEAR INDICATION GOOD.  OPERATIONAL CHECKED GOOD IAW AMM 32-60-00.  SYS CHECKED NORMAL.
